# SDR SWAA2017100216858

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 36,197 hours, 18,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITON.  REPOSITIONED SLIDE PER AMM.
